# SDR YENA20160407284

- Difficulty date: April 7, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 53,226 hours, 18,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2305
- Condition: Failed
- Location: Emergency Lights
- Part time: 447 hours, 156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THAT THE EGRESS FLOOR PATH LIGHTING WAS INOPERATIVE IN VARIOUS LOCATIONS; R & R AFT CABIN EMERGENCY LIGHT BATTERY IAW AMM 33-51-38. OPS TEST GOOD.  FLOOR PATH EGRESS LIGHTING NOW WORKS NORMALLY.
